Let me start out by saying that I'm 19 years old and I wear a 40C bra. I'm healthy but a little overweight. Around the beginning of May I noticed a rash on the underside of my left breast that had a different texture to it. I thought nothing of it just thought it was a skin reaction because i had been trying on some bras that week. it itched but nothing really bad. Finally I did some research on the internet and worked myself into a state of paranoia. The nurse practioner (I think that's what she was called) said that it looked like dermatitis and gave me a prescription for Nystatin and Triamcinolone Acetonide Cream for 7 days. The itching stopped and the skin returned back to normal but it looks like it has left some discoloration.
Lately I've noticed little pains shooting through my breasts. I have no lumps in my breasts, also I have pain radiating in my armpits down my arms. There not excruciating or anything but they're there, they come and go. First it was the left arm not its mainly the right arm. I've been told to cut down on my caffeine intake, since I drink alot of soda while I'm at work by my moms friends.
My grandma says I've just done too much reading on breast cancer and totally stressed mysself out, she also says I probably have the pains in my arms because I sleep near a fan that stays on all the time and the air conditioning and I hope she's right.
Please help me, i don't have any insurance right now so any advice would really be appreciated.
Dear Tykecia: First, it is very unusual for a 19 year old to develop breast cancer. Also, breast cancer rarely causes pain. Given that your skin rash cleared up on the medication that was given to you, it sounds as though your rash was actually a "yeast infection." These are common due to heat and moisture. The pain you describe could well be due to cysts which do become worse as a result of caffiene. You might try decaffienated soda such as seven-up, sprite, sierra mist and even some of the colas come in decaffienated versions. Try this and see if it helps. If you are still worried, make an appointment to see a doctor.
Hi: I had a consultation with a breast surgeon in July, 2003 and today I had a Sterotactic Biopsy performed. However, in reading your thoughts on Breast rash, I noticed for a while that I have a rash under my left breast. On my initial visit to the M.D. I failed to mention this to him. Again, today after the biopsy I being very anxious had other questions but did not present my concern about the rash. I am in my mid-50's have a history of fibroid cystitis but never anything more serious. Do you feel he would have said anything if he was concerned about the rash, or by any remote chance could he have "missed it". He is supposed to be tops in his field and I do have faith in him although this is only my second time meeting him. I await the pathology reports, anxiously. Do you feel that I'm being unduly alarmed by this rash and that I should just mention my concerns. I do not want him to think I am an alarmist or "neurotic". Thanks for reading this.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.